# SDR AALA202509098001

- Difficulty date: July 15, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT (Z ANGLE) LOCATED AT BS STA 986 PLUS 6 INCHES, FROM RBL 35 TO RBL 41. REPLACED SUPPORT PER AARD 51-00-05-1.
